# SDR 2020FA0000246

- Difficulty date: April 21, 2020
- Submitted: May 8, 2020
- Operation: General aviation
- Aircraft: N365PS
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0552
- Aircraft time: 5,029 hours
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: C508
- Condition: Worn
- Location: Throttle
- Part time: 5,029 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THROTTLE ROD END WORE TO THE POINT WHERE IT CAME OFF OF THE CARBURETOR THROTTLE ARM RENDERING THE THROTTLE CONTROL INOPERATIVE.
